Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Gaifulin Dmitrii Radislavovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Dmitry Gayfulin, “Attainable numbers and the Lagrange spectrum”, Acta Arith., 179:2 (2017), 185–199  mathnet  crossref  mathscinet  isi  scopus

   2016
2. D. R. Gaifulin, “Extremal Values of Continuants”, Math. Notes, 100:2 (2016), 330–333  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
3. D. R. Gayfulin, “On the derivative of two functions from Denjoy–Tichy–Uitz family”, St. Petersburg Math. J., 27:1 (2016), 51–85  mathnet  crossref  mathscinet  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019